Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lexapro, Wellbutrin Weight Gain nemokitty

Posted by LynneDa on September 2, 2004, at 11:04:43

In reply to Re: Lexapro, Wellbutrin Weight Gain, posted by nemokitty on August 31, 2004, at 1:04:12

Hi ladies -
Just chiming in again on the weight gain/loss issue. Nemokitty, I can relate to WB not helping with the depression issues and it certainly has not helped me to lose weight - except that I have more energy than I did on 20mg of Lex so I am more motivated to exercise. I've lost about 7 lbs. by the usual - smaller portions, better choices. I started back on 5mg of Lex out of desperation. I was on 20mg before, but am hoping maybe 5 plus the WB SR will do it?

I'll be interested to hear what anyone has to say about mood stabilizers. I am not familiar with them and don't know what illnesses they are usually used to treat.

~ Lynne
>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>


I was on Lexapro for about 6 months. I had a hard time keeping the weight off. It DID make me gain weight. I have been on Wellbutrin now for about 3 months. I have not lost any weight at all...just stayed the same!! The wellbutrin does not help as much for depression either.I have tried zoloft,paxil,effexor, etc. All of those helped alot with depression and moodiness, but all made me fat!!! I am looking into a mood stabilizer now. Has anyone had luck with these??


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:LynneDa thread:127954
URL: http://www.dr-bob.org/babble/20040830/msgs/385658.html